A perturbation theory for long-range interactions of the coulomb type

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

The modified free Hamiltonian for the Coulomb interaction is used to derive an equation for the S-matrix and renormalized asymptotic states. We obtain an effective potential and the corresponding finite perturbation expansion for the S-matrix. The Born approximation is shown to contain a term (α|p|)δ3(p-p) the (divergent) phase correction which makes the second-order term finite is also explicitly derived.

Original languageEnglish (US)
Pages (from-to)163-169
Number of pages7
JournalLetters in Mathematical Physics
Volume7
Issue number2
DOIs
StatePublished - Mar 1 1983
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A perturbation theory for long-range interactions of the coulomb type'. Together they form a unique fingerprint.

Cite this